A note on vertical bar A vertical bar(k) summability factors


Savas E., Rhoades B. E.

NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, vol.66, no.8, pp.1879-1883, 2007 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 66 Issue: 8
  • Publication Date: 2007
  • Doi Number: 10.1016/j.na.2006.02.041
  • Journal Name: NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.1879-1883

Abstract

We obtain sufficient conditions for the series Sigma a(n)lambda(n) to be absolutely summable of order k by a triangular matrix. (c) 2006 Elsevier Ltd. All rights reserved.